| Model Number |
305891 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Needle Stick/Puncture (2462)
| Date of Event |
12/30/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported while using bd eclipse¿ safety needle a needle detached from the hub.There was no report of patient impact.The following information was provided by the initial reporter: issue with connection of safety needle to syringes.Not secure enough.Incident where needle has come free and pricked a staff member (this was during a demonstration of the fault in the office environment- not needle-stick injury, near miss).
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Additional Manufacturer Narrative
The following fields were corrected: d10: device available for eval no, d10: returned to manufacturer on: na.H6: investigation summary a device history record review was completed for provided lot number 2109009.The review did not reveal any detected abnormalities during the production process that could have contributed to the reported defect and all quality tests were found to be within specification.As samples were unavailable for return, twenty retained samples of the same lot number were obtained for evaluation by our quality engineer team.The retained samples were examined and no issues with the safety mechanism were identified, it was possible to correctly activate the safety mechanisms by following the guidelines in the instructions for use.Based on the investigation results, an exact cause related to the manufacturing process could not be identified for this reported incident.H3 other text : see h10.
Event or Problem Description